An axiomatization of the modified Banzhaf Coleman index
M. J. Albizuri ()
Additional contact information
M. J. Albizuri: Department of Applied Economics IV, Facultad de Ciencias Económicas y Empresariales, University of the Basque Country, Avenida de Lehendakari Agirre, 83, 48015 Bilbao, Spain Final version: June 2001
International Journal of Game Theory, 2001, vol. 30, issue 2, 167-176
Abstract:
In this paper we provide a characterization for the modified Banzhaf-Coleman indexes by employing some amalgamation axioms as Lehrer (1988) did for the Banzhaf-Coleman indexes.
Keywords: modified; Banzhaf-Coleman; index; ·; axiomatization (search for similar items in EconPapers)
Date: 2001-12-17
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/1030002/10300167.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2001:i:2:p:167-176
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().